Previous |  Up |  Next


Title: Distributions of random binary sequences (English)
Author: Culpin, David
Language: English
Journal: Aplikace matematiky
ISSN: 0373-6725
Volume: 25
Issue: 6
Year: 1980
Pages: 408-416
Summary lang: English
Summary lang: Czech
Summary lang: Russian
Category: math
Keyword: Bernoulli sequence
MSC: 10K05
MSC: 60E05
idZBL: Zbl 0457.60016
idMR: MR0596847
DOI: 10.21136/AM.1980.103879
Date available: 2008-05-20T18:15:29Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] J. A. Víšek: On properties of binary random numbers.Apl. mat. 19 (1974), 375. MR 0375442


Files Size Format View
AplMat_25-1980-6_4.pdf 1.161Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo